# SDR CA190423008

- Difficulty date: April 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 11,653 hours
- Engine: Pwc PW150A
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: UNKNOWN
- Condition: Chafed
- Location: Fire Protection
- Part time: 12,186 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FIRE PROTECTION PANEL ENGINE #2 FAULT B ADVISORY LIGHT REMAINED ILLUMINATED AT ALL TIMES. MAINTENANCE TROUBLESHOOTING DISCOVERED THAT THE WIRING BENEATH A CLAMP AT THE HYDRAULIC SHUTOFF VALVE HAD BECOME CHAFED. WIRES 2600-68C, 2600-W15A AND 2911-3A-20-2 REQUIRED SPLICING. THE AFFECTED SYSTEMS WERE TESTED SERVICEABLE AND THE AIRCRAFT WAS SUBSEQUENTLY RELEASED FOR SERVICE. (TC# 20190423008)
